Has anyone tried omega 3 capsules to help with joint and muscle pain from anastrozole, and if so, has it helped. Thanks x
Yes and it’s a ‘special’ omega 3 oil taken directly from the algae the fish dine on, thus eliminating the poor fish from the chain. I’ve noticed no change but it is early days. In the meantime, being in agony, I saw my GP who’s sent me for a raft of blood tests that might indicate causes, rather than just blaming the anastrozole (or zometa infusion). His view was that chemotherapy and hormone therapy may trigger auto-immune responses that actually cause the joint and muscle pain and there’s no need to put up with it. I’m awaiting the results (and trying acupuncture) before giving up in despair!
I haven’t tried (I am on letrozole, slightly different, but similar joint pain side effect.) Only because my oncologist said that omega 3 or any fish oil wasn’t worth it whilst on letrozole. I confess I didn’t ask any further questions, and assumed (perhaps wrongly) that the effect of letrozole in inhibiting oestrogen was so complete that any supplements wouldn’t work. It will be interesting to hear from Jaybro after she has been on her supplements for longer.
I too have joint pain, fingers, elbows, knees & hips. My chemo finished in December and I wondered if it was a late side effect (pain started in March), spoke to a chemo nurse who said it wasn’t anything to do with chemo and it sounded like rheumatoid arthritis! Had a blood test as my gp also thought it sounded like r.a, the blood test showed a possibility of lack of vitamin b12 but I need another blood test to check this but because of Covid they don’t want me going to the surgery.
First thing in a morning I can’t bend my fingers and I hobble about a bit but once I get moving it eases. I wondered if I should take some kind of supplement but not sure. I’m not on any medication apart from Thyroxine for my under active thyroid.
If it’s not one thing it’s another
Hi. Thank you for sharing your troubles. I had stage 2 ductile breast cancer. I finished chemo, r therapy 1st Aug and feel like I have the body of a very old woman. My joints hurt especially my right hip. The pain is severe at times, even if I press on it the surrounding muscle hurt. I can go for a long walk with no problems (which i do daily) but sit down for 5mins and I struggle to get up. I’m hoping this will go of its own accord but if anyone else has had this problem can you please advise me what I can do. I can’t return to work like this. Thank you.
Since I put my original post regarding aching joints I have seen a rheumatologist and been told that they think I have mild inflammatory arthritis which they think could be something to do with chemo, cells attacking cells I think she said. Great!!! They’ve given me a prescription for Hydroxychloroquine which was used as drug for malaria prevention. I’m not that keen on taking it tbh, it can take a few months to start working but if it helps the pain, I might give it a go, there are the usual side effects and some different ones i.e bleaching hair and hair loss, tinnitus & visual issues but she said she’d never seen any of these issues.
Hi Cara247 and Sally63,
The Anthony William cleans I did was the one called “The Original 3:6:9 Cleanse” in the ‘Cleanse To Heal’ book on pages 109-129.
Would you also be interested in trying a daily routine (for free) that I have put together to help rebuild mind, body, and soul following cancer treatments? It has been very useful for me and I would like to share it with others. If so, please contact me at email@example.com.
Hi I’m new to the forum but am so so SO pleased I have found these posts. I finished chemo end August and RT end September. I started Anastrazole September. Since then my aches have just got worse. I was 50 in October but my body feels like it belongs to 90 year old! My oncologist blamed it on the Anastrazole and I have been off these for a month but no change. Am meant to start Letrozole this week. Not sure I can cope with living in this pain for 10 years. Am trying Turkey Tail and Reishi mushroom tablets.